# SDR SWAA2015081342814

- Difficulty date: July 29, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LE TO BODY FAIRING BOND STRAP CRACKED AT WING ROOT.  R & R STRAP IAW SRM & DWG.
